Get your Health question answered in 3 easy steps

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for headache, fever and diarrhea

Answered by
Dr.
Dr. Muhammad Ishfaq Habib

General & Family Physician

Practicing since :2010

Answered : 661 Questions

default
Posted on Wed, 13 Aug 2014 in Brain and Spine
Question: I was on holiday in Morocco a month ago, whilst I was there I was sick for about 4 days. I had a whole night of no sleep as when I relaxed my stomach would jolt, I've had this before, but not so intense and all night.. A pharmacist gave me antibiotics and loperamide for diarrhoea. I left half the antibiotics in a drawer so when I saw my doctor I mentioned it, she seemed to think as I felt okay I didn't need the rest. Nearly two weeks later I became very sick with a fever, the first nine hours the nerves in my body were bouncing around, so my body was squirming, so unpleasant. I was so weak I could barely move, felt too weak to stand, when I did it felt like my balance was off. Anyway I felt better more or less after six days, still had really bad headaches and fel lethargic.Then eight days later I had a repeat performance, which I'm on day five of,. What on earth is this?
I didn't have diarrhoea the last two occasions, when I was home. While i was in Morocco I only had fever for one night. The last two occasions it's lasted about three days. Still can't get rid of the headaches, also pain at the front and back of shoulders. I've been doing relaxation excercises though.
doctor
Answered by Dr. Muhammad Ishfaq Habib 26 hours later
Brief Answer:
Hi Welcome to HCM

Detailed Answer:
Thanks for the detailed reply

The first attack you had was associated with fever and diarrhea which can lead to two possibilities that you acquired some sort of infection during your travelling. The diarrhea suggest that it might be Gastrointestinal tract infection however it is associated with other symptoms like nausea, bloating, abdominal cramps and spasmodic pains and sometimes the diarrhea might be a reactionary diarrhea as a result of fever.

You had second and third attack of fever and lethargy. you did not completed the antibiotic course which you were prescribed which means the infective agent was not completely eradicated and was partially suppressed due to which your symptoms were relieved for sometimes however they reoccurred on aggression of the infective agent.

I will recommend you to have blood tests for complete blood counts and tyhpi.DOT and complete stool analysis as there is high possibility they you might be having either gastric tract infection or typhoid fever. Moreover I would suggest you to visit your GP for prescription of good antibiotics like ciprofloxacin, multivitamins and antipyretics. take plenty of fluids as well.

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on Typhoid fever

doctor1 MD

Hi I had typhoid 4 yers back by d time I was pregnant..again after a year I got typhoid and I suffered for 6 months. Nw again I got fever so I did d test again it z typhoid stating acute phase..I have severe joint pain..I m taking cifran nd paracetamol. .any good advice

doctor1 MD

Dr, My friend has suffered from Typhoid in August 2010. Now she had recovered but since two month she is suffering from severe itching on whole body and hair loss. Also, she is having gyanic problem after this. Her liquid discharge is regular and mensus period is delayed. what and where to go for the remidy?

doctor1 MD

Helo sir,
I am 29 year old I had typhoid when I was about 15 years and doctor prescribed me some tablets .I had severe fever just one day night and on the same day I was having severe itching on the glans penis and by the next day it became sores.The next day itself I again consulted the doctor and he changed the medicines.He said that might be because of allergy to sulphar or something.That sores became worst and took around two weeks to heal leaving many marks and uneven skin.What type of allergy was it?or was it a symptom of something else like any STD?Is there any way to remove that marks on the glans penis?Please help.becouse of shyness I never discussed these with a doctor

doctor1 MD

I was recently diagnosed and treated for typhoid (2 strains and readings of 160 on both). I am struggling with the after affects..chronic tired, depression, a very distended stomach and the worst by far..hair loss..so much so that everyone has noticed, i feel miserable and didn't realize it could be a long time before i feel 'normal'....i am an australian living in egypt so medical can be dodgy

doctor1 MD

I am having joint pain post my typhoid . Still not going down. Have been taking wysolon. Any other medicine

doctor1 MD

Fever from 16 days. got CBC, Typhpoiid and Dengue test done.Got Typhoid Positive. (TYPHI IgG(RAPID ASSAY) - within range(Negative) (TYPHI IgG(RAPID ASSAY) - out of range(Positive) Taken medicine from 11 days.Still fever exists. Today then CBC,...

doctor1 MD

Hi. I have recently diagnosed with typhoid one month back and I took course of antibiotics. I started developing anxiety kind of like unknown fear and disturbed mind during this typhoid. Is it common to have this symptom. 8 years back I had...